Journal Article

Conjectures on Character Degrees for the Simple Lyons Group

Masato Sawabe and Katsuhiro Uno

in The Quarterly Journal of Mathematics

Volume 54, issue 1, pages 103-121
Published in print March 2003 | ISSN: 0033-5606
Published online March 2003 | e-ISSN: 1464-3847 | DOI: http://dx.doi.org/10.1093/qjmath/54.1.103
Conjectures on Character Degrees for the Simple Lyons Group

Show Summary Details

Preview

We prove a version of the Isaacs–Navarro conjecture for the simple Lyons group. The original conjecture is a refinement of the Alperin–McKay conjecture which deals with irreducible characters of height zero and the normalizer of a defect group. But we look also at the normalizers of radical p‐chains and consider the alternating sum of the numbers of characters of any given defect.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.